# SDR DALA2024122011862

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION LOWER SKIN TROLLEY RETAINER BLOCKS COMPARTMENT 109 , 110; 111 AND 112 GALLEY 1, FWD GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 622139-14. (0718988)
